Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Inversion of an integral transform

Authors: Harry Pollard and Harold Widom
Journal: Proc. Amer. Math. Soc. 9 (1958), 598-602
MSC: Primary 44.00
MathSciNet review: 0098960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. K. Hayman, Questions of regularity connected with the Phragmén-Lindelöf principle, J. Math. Pures Appl. (9) 35 (1956), 115–126. MR 77660
  • [2] Bertil Nyman, On the One-Dimensional Translation Group and Semi-Group in Certain Function Spaces, Thesis, University of Uppsala, 1950. MR 0036444
  • [3] J. A. Sparenberg, Application of the theory of sectionally holomorphic functions to Wiener-Hopf type integral equations, Nederl. Akad. Wetensch. Proc. Ser. A. 59 = Indag. Math. 18 (1956), 29–34. MR 0076993
  • [4] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford, 1937

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.00

Retrieve articles in all journals with MSC: 44.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society